# SDR AWXA200600685

- Difficulty date: April 4, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475577200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SALE - DURING C5 CHECK DISCOVERED CORROSION ON AFT CARGO COMPARTMENT AT FESS 56, Y -607 DOOR SILL CAVITY INTERIOR.  MAINTENANCE REMOVED CORROSION ON AFT CARGO COMPARTMENT AT FS 56, Y 607 DOOR SILL CAVITY INTERIOR IAW AIRBUS 320 SRM 51-74-00.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE SRM.  REMOVED AND INSTALLED FABRICATED REPAIR ANGLE ON AFT CARGO COMPARTMENT AT FS 56, Y-607 IAW AIRBUS 320 SRM 51-42-11.
